Rina Ling, "Solutions of singular integral equations", International Journal of Mathematics and Mathematical Sciences, vol. 5, Article ID 986097, 9 pages, 1982. https://doi.org/10.1155/S016117128200012X
Solutions of singular integral equations
Qualitative behavior of solutions of possibly singluar integral equations is studied. It includes properties such as positivity, boundedness and monotonicity of the solutions of the infinite interval.
Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.